# SDR AALA202303303640

- Difficulty date: February 19, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 37,561 hours, 4,366 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400422
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SIDE AFT COCKPIT WINDOW DELAMINATING. **SUPPLEMENTAL REPORT FOR AALA202302203640: REPLACED R3, RIGHT SIDE AFT WINDOW PER JOC CARD 72L21056004.** (CLOSED)
